# SDR SCNA20230227086S

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N840SY
- Make and model: Boeing 737-8
- Aircraft serial: 42084
- Aircraft time: 15,343 hours, 6,122 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL  - CORRECTION: AIRCRAFT MODEL / SERIAL NO. / TOTAL TIME AND TOTAL CYCLES.    DEFECT 756538: DOOR 1R GIRT BASKET IS VERY LOOSE.  RESOLUTION: ADJ GIRT BAR RETAINER CLIP REF AMM 25-66-01.
